Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 49, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 26, 2011, 2:31 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 2:31 PM CDT (19:31 UTC)
- Expired
- May 27, 2011, 7:00 AM CDT
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
610 WHUS73 KMKX 261931 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 231 PM CDT THU MAY 26 2011 ...LOW PRESSURE PASSING THROUGH THE OHIO VALLEY TO MAINTAIN THE NORTHEAST WINDS TONIGHT... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE PASSING THROUGH THE OHIO VALLEY WILL CONTINUE THE GUSTY NORTHEAST WINDS TONIGHT...WITH A TREND TOWARDS LESS GALE FORCE GUSTS THIS EVENING AND A CONINUED EASING OF THE WINDS OVERNIGHT. WAVES WILL BE SLOWER TO SUBSIDE DUE TO THE FAVORABLE NORTHEAST FETCH...SO THEY WILL REMAIN AT OR ABOVE SMALL CRAFT CRITERIA UNTIL FRIDAY MORNING. LMZ643-644-270345- /O.CAN.KMKX.GL.W.0012.000000T0000Z-110527T0000Z/ /O.NEW.KMKX.SC.Y.0049.110526T1931Z-110527T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 231 PM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHEAST 15 TO 25 KNOTS...EASING TO 10 TO 20 KNOTS. * WAVES: 6 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT AND 2 TO 4 FEET BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-270000- /O.CON.KMKX.GL.W.0012.000000T0000Z-110527T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 231 PM CDT THU MAY 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTHEAST UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS. WINDS EASING TO 10 TO 20 KNOTS TONIGHT. * WAVES: 6 TO 8 FEET...SUBSIDING TO 3 TO 6 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
147 WHUS73 KMKX 270011 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 711 PM CDT THU MAY 26 2011 ...LOW PRESSURE PASSING THROUGH THE OHIO VALLEY TO MAINTAIN THE NORTHEAST WINDS TONIGHT... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE PASSING THROUGH THE OHIO VALLEY WILL CONTINUE THE GUSTY NORTHEAST WINDS TONIGHT...WITH A TREND TOWARDS LESS GALE FORCE GUSTS THIS EVENING AND A CONINUED EASING OF THE WINDS OVERNIGHT. WAVES WILL BE SLOWER TO SUBSIDE DUE TO THE FAVORABLE NORTHEAST FETCH...SO THEY WILL REMAIN AT OR ABOVE SMALL CRAFT CRITERIA UNTIL FRIDAY MORNING. LMZ645-646-270815- /O.EXP.KMKX.GL.W.0012.000000T0000Z-110527T0000Z/ /O.EXA.KMKX.SC.Y.0049.000000T0000Z-110527T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 711 PM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: NORTHEAST TO 30 KNOTS...EASING TO 10 TO 20 KNOTS. * WAVES: 7 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-270815- /O.CON.KMKX.SC.Y.0049.000000T0000Z-110527T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 711 PM CDT THU MAY 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS...EASING TO 10 TO 20 KNOTS. * WAVES: 5 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT AND 2 TO 4 FEET BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
447 WHUS73 KMKX 270849 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 AM CDT FRI MAY 27 2011 ...NORTH WINDS HAVE EASED AND WAVES ARE SUBSIDING... .NORTH WINDS HAVE FALLEN BELOW SMALL CRAFT CRITERIA AS A RIDGE OF HIGH PRESSURE MOVES ACROSS CENTRAL INTO EASTERN WISCONSIN. HOWEVER...WAVES WILL TAKE A FEW HOURS MORE TO SUBSIDE...SO THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL 7 AM THIS MORNING. LMZ643>646-271200- /O.CON.KMKX.SC.Y.0049.000000T0000Z-110527T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 AM CDT FRI MAY 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: NORTH 10 TO 20 KNOTS...EASING TO 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET EARLY...SUBSIDING TO 2 TO 4 FEET THIS MORNING AND 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
102 WHUS73 KMKX 271202 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 702 AM CDT FRI MAY 27 2011 ...WINDS AND WAVES TO CONTINUE TO SUBSIDE... .NORTH WINDS WILL CONTINUE TO EASE...WITH WAVES SUBSIDING TO 2 TO 4 FEET THIS MORNING...AND 1 TO 2 FEET LATER THIS AFTERNOON. LMZ643>646-271315- /O.EXP.KMKX.SC.Y.0049.000000T0000Z-110527T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 702 AM CDT FRI MAY 27 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 26, 4:12 AM CDT, 10 hours 19 minutes earlier.
Area forecast discussion, May 26, 4:12 AM CDT, 10 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 412 AM CDT THU MAY 26 2011 UPDATED TO ADD AVIATION/MARINE SECTIONS TODAY...FORECAST CONFIDENCE MEDIUM TO HIGH. INFLECTION POINT FOR MAIN AREA OF DEFORMATION ZONE PRECIPITATION ONLY REACHING INTO FAR SOUTHEAST WISCONSIN...IN LINE WITH LAYER FRONTOGENETIC FORCING THAT ALL MODELS DROP SE OF STATE BY 18Z. HAVE LEFT ONLY SCATTERED IN THE SOUTHEAST FOR THE FIRST PART OF THE MORNING. COOLER...DRIER AIR SLIDING ACROSS THE NW HALF OF WISCONSIN ADVECTING INTO REGION ON NORTHEAST WINDS THAT WILL REMAIN GUSTY TODAY...MIXING UP TO 30-40 KT 925MB WINDS...THEN GRADUALLY DIMINISH FROM WEST TO EAST THROUGH THE AFTERNOON INTO THE EVENING AS RIDGE OF HIGH PRESSURE BUILDS INTO REGION BEHIND DEPARTING LOW. CLOUDS ALSO ERODE FROM NORTHWEST TO SOUTHEAST BEHIND DEPARTING SYSTEM ALLOWING SUNSHINE TO WARM WESTERN SECTIONS TO THE LOW 60S...WITH CLOUDS AND COOL NORTHEAST WINDS OF LAKE MICHIGAN HOLDING READINGS IN THE UPPER 40S TO MID 50S EAST. TONIGHT...FORECAST CONFIDENCE MEDIUM. CONCERN IS WITH FROST POTENTIAL TONIGHT UNDER CLEARING SKIES AND EASING WINDS...MAINLY FOR NORTHERN SECTIONS OF SOUTH CENTRAL WISCONSIN WHERE SURFACE RIDGE NOSES IN EARLIEST. WINDS DECOUPLE ON BOTH NAM AND GFS BUFKIT SOUNDINGS WITH A SHALLOW BUT STRONG INVERSION OVER THE REGION...LOWS AROUND 30F FOR MADISON...REFLECTIVE OF RADIATIVE COOLING DOWN TOWARD DRY SURFACE DEW POINTS /MID-UPPER 20S CURRENTLY UPSTREAM ACROSS MINNESOTA/ SPREADING ACROSS AT LEAST THE NORTHERN HALF OF THE STATE WITH THE SURFACE HIGH TONIGHT. LIMITING FACTORS WOULD BE TURBULENT MIXING FROM THE DOUBLE-DIGIT EAST-NORTHEAST WINDS AT 950 MB ON FORECAST SOUNDINGS...HIGH CLOUD COVERAGE AHEAD OF NEXT WAVE THAT WOULD LIMIT RADIATIVE COOLING...AND SOIL TEMPERATURES IN THE 50S. WILL ISSUE A FROST ADVISORY FOR MARQUETTE AND GREEN LAKE COUNTIES. GRADIENT WINDS WILL KEEP REST OF FORECAST AREA FROM SEEING WIDESPREAD FROST...BUT WILL ADD PATCHY TO THE FORECAST FOR THE REST OF SOUTH CENTRAL WHERE WINDS WILL EASE ENOUGH BEFORE CLOUDS MOVE IN TO SEE SOME FROST IN LOW-LYING AREAS. SHORT TERM...FRIDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE MEDIUM. HIGH PRESSURE AXIS SHIFTS EAST ACROSS THE REGION ON FRIDAY. THE HIGH WILL BRING QUIET WEATHER. ONSHORE WINDS WILL CONTINUE TO BRING COOL TEMPERATURES NEAR LAKE MICHIGAN...WITH MILDER BUT STILL BELOW NORMAL TEMPERATURES INLAND. NAM/GFS/CANADIAN MODELS ALL SHOW SOUTHERN WISCONSIN GETTING CLIPPED BY SHORTWAVE TROUGH MOVING NORTHEAST THROUGH THE REGION FRIDAY NIGHT. LEFT EXIT REGION OF UPPER LEVEL JET STREAK ALSO AIDING WITH UPPER DIVERGENCE ACROSS THE AREA. ECMWF KEEPS THESE FEATURES JUST NORTHWEST OF THE AREA...AND BRING LITTLE IF ANY PRECIPITATION. SIDED WITH THE CONSISTENT LOOK OF THE NAM/GFS/CANADIAN MODELS AND KEPT LIKELY POPS FOR SHOWERS BY LATER FRIDAY NIGHT...WITH CHANCE POPS LINGERING SATURDAY MORNING IN THE NORTHEAST HALF OF THE AREA. KEPT ISOLATED THUNDER WORDING FRIDAY NIGHT IN EARLY SATURDAY...THOUGH NOT MUCH IN THE WAY OF INSTABILITY SEEN ON AREA FORECAST SOUNDINGS. NAM/GFS/CANADIAN MODELS CONTINUE TO BRING WARM AIR ADVECTION/LOW LEVEL FRONTOGENESIS AND Q VECTOR CONVERGENCE NORTHWARD THROUGH THE AREA LATE SATURDAY AND SATURDAY NIGHT...WITH THE WARM FRONT MOVING THROUGH BETWEEN SUNDAY AND MONDAY. ECMWF IS QUICKER WITH THESE FEATURES MOVING THROUGH THE AREA...WITH THE FRONT THROUGH THE AREA BY 12Z SUNDAY. ECMWF HAS BEEN CONSISTENT WITH THIS QUICKER SCENARIO. BLENDED THE TIMING WITH THESE TWO SCENARIOS...LEANING TOWARDS THE ECMWF...FOR THIS FORECAST. CHANCE POPS SATURDAY AFTERNOON INCREASE TO LIKELY SATURDAY NIGHT...WITH CHANCE POPS LINGERING INTO SUNDAY. ELEVATED INSTABILITY IS RATHER WEAK ON AREA FORECAST SOUNDINGS DESPITE STRONG WIND SHEAR...SO NOT EXPECTING SEVERE WEATHER AT THIS TIME. PRECIPITABLE WATER VALUES AROUND 1.50 INCHES...SO HEAVY RAINFALL IS POSSIBLE. LONG TERM...SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM. STRONG WARM AIR ADVECTION RESULTS IN 1000/500MB THICKNESSES RISING WELL INTO THE 570S DM RANGE SUNDAY PER ECMWF TRENDS. THIS...COMBINED WITH SOUTH WINDS AND GULF MOISTURE MOVING NORTHWARD...INDICATES THAT A WARM AND HUMID AIRMASS WILL MOVE INTO THE AREA. SOUTHWEST FLOW ALOFT WILL STEER SYSTEMS NORTHWEST OF THE AREA...AND WILL ALLOW THE WARM AND HUMID AIRMASS TO REMAIN INTO TUESDAY. A COLD FRONT WILL THEN SHIFT THROUGH THE REGION...BRINGING THE NEXT DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. HIGH PRESSURE SHOULD THEN BRING QUIET WEATHER AND COOLER TEMPERATURES FOR WEDNESDAY. AVIATION...VFR CIGS SPREADING SOUTHEAST ACROSS THE FORECAST AREA ALONG WITH DRY AIR PUSHING IN WITH BUILDING HIGH PRESSURE WILL SLOW A BIT AS VORT LOBE ROTATING AROUND CLOSED SYSTEM MOVING INTO SRN IL HOLDS INVERTED SURFACE TROUGH OVER REGION THIS MORNING. MVFR CIGS AND SCATTERED LIGHT SHOWERS OVER FAR SOUTHEAST WILL PUSH OUT BY MID MORNING...WITH NORTHEAST WINDS WILL REMAIN GUSTY THROUGH MOST OF THE DAY... GRADUALLY DIMINISHING FROM WEST TO EAST WITH RELAXING PRESSURE GRADIENT...THOUGH STAYING UP INTO THE EVENING AT EASTERN TAF SITES. VFR CONDITIONS FOR THE REMAINDER OF THE FORECAST. MARINE...GUSTY NORTHEAST WINDS THROUGH THE DAY...WITH TIGHT GRADIENT AROUND DEPARTING LOW PRESSURE GRADUALLY RELAXING AS IT MOVES AWAY TO THE EAST. WILL SEE A FEW GUSTS TO GALE CRITERIA...ESPECIALLY THIS MORNING...BUT NOT FREQUENT ENOUGH FOR A WARNING. WINDS EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY THIS EVENING...BUT FAVORABLE FETCH REQUIRES EXTRA TIME FOR WAVES TO SUBSIDE TO 4 FEET OR LESS. WILL KEEP CURRENT END TIME OF 12Z FRIDAY FOR SMALL CRAFT ADVISORY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FROST ADVISORY FROM 1 AM TO 8 AM CDT FRIDAY FOR WIZ046-047. LM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR LMZ643>646. && SHORT/LONG TERM...08/WOOD VERY SHORT TERM/AVIATION/MARINE...09/REM
Hazardous weather outlook, May 26, 7:32 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 732 AM CDT THU MAY 26 2011 WIZ046-047-051-052-056>060-062>072-271245- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 732 AM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FROST ADVISORY IS IN EFFECT TONIGHT FOR MARQUETTE AND GREEN LAKE COUNTIES. CLEAR SKIES AND LIGHT WINDS WILL PRODUCE AREAS OF FROST OVER PORTIONS OF SOUTH CENTRAL WISCONSIN AND PATCHY FROST ELSEWHERE...EXCEPT FOR LOCATIONS EAST OF THE KETTLE MORAINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT AS A WEAK TROUGH OF LOW PRESSURE LIFTS ACROSS WISCONSIN. A WARM FRONT ADVANCING NORTHWARD THROUGH THE STATE BRINGS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH THUNDERSTORMS LIKELY SATURDAY NIGHT AND LINGERING INTO SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY...WITH A CHANCE FOR STORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THE REST OF THIS WEEK OR EARLY NEXT WEEK. LMZ643>646-271245- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 732 AM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT THROUGH THIS AFTERNOON FOR BRISK NORTHEAST WINDS AND HIGH WAVES. WINDS WILL SLOWLY EASE TONIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED WHEN THE GALE WARNING EXPIRES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH THUNDERSTORMS LIKELY SATURDAY NIGHT AND LINGERING INTO SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY...WITH A CHANCE FOR STORMS TUESDAY. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:39 AM CDT | Frost Advisory | MKX | Green Lake, Marquette | 27 hr |
| May 26, 7:26 AM CDT | Gale Warning | MKX | 12 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.